# SDR P5CA0100613

- Difficulty date: November 18, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 64,532 hours, 16,661 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Part number: 65B0371029
- Part serial: NONE
- Condition: Damaged
- Location: Stab Sta 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER STA 560 OUTBOARD TIP - AFT WEDGE 6" SECTION BROKEN OFF. REMOVED & REPLACED T/E & BOTTOM ACCESS PANELS PER SRM 51-10-01.
